# SDR JR2R20201007171

- Difficulty date: October 7, 2020
- Submitted: October 7, 2020
- Operation: General aviation
- Aircraft: N89313
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000433
- Aircraft time: 14,526 hours, 8,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 88
- Part time: 14,526 hours, 8,357 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MOP SILL CORRODED AT FR 88.  REMOVED AND REPLACED MOP SILL.
